Vol. 283, No. 2, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
A simple solution to the word problem for virtual braid groups

Paolo Bellingeri, Bruno A. Cisneros de la Cruz and Luis Paris

Vol. 283 (2016), No. 2, 271–287
Abstract

We show a simple and easily implementable solution to the word problem for virtual braid groups.

Keywords
word problem, virtual braid group
Mathematical Subject Classification 2010
Primary: 20F36
Secondary: 20F10, 57M25
Milestones
Received: 17 June 2015
Revised: 18 February 2016
Accepted: 19 February 2016
Published: 22 June 2016
Authors
Paolo Bellingeri
Laboratoire Nicolas Oresme, ESPE de Basse Normandie
Université de Caen
14032 Caen
France
Bruno A. Cisneros de la Cruz
Instituto de Matemáticas de la UNAM
Oaxaca de Juárez
Oaxaca 68000
Mexico
Luis Paris
IMB UMR5584, CNRS
Univ. Bourgogne Franche-Comté
21000 Dijon
France